# SDR 2002FA0000824

- Difficulty date: July 8, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Aircraft: N948SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8144
- Aircraft time: 1,652 hours
- System (JASC): 3110 · Instrument Panel
- Part: Switch
- Part number: S337711
- Condition: Failed
- Location: Intrument Panel
- Part time: 1,652 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE PRE-RUN FOR PHASE INSPECTION, WHEN MASTER AVIONICS SWITCH WAS TURNED OFF, ONLY HALF OR THE AVIONICS COMPONENTS TURNED OFF.  ONE SIDE OF THE SWITCH FAILED IN THE ON POSITION.  REPLACED SWITCH, OPERATIONAL CHECKED SAT.
